MAUDE Adverse Event Report: PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported during an intraocular lens (iol) implant procedure, the intraocular lens was implanted using the cartridge it was found that one of the haptics had come loose from the lens.The lens was removed during initial procedure.Additional information has been received and stated that the surgery was completed with the replacement lens.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information was provided in d.10., h.3., h.6.And h.11.A non-qualified cartridge and viscoelastic were indicated.It is unknown if a qualified handpiece was used.The company lens models is only qualified for use in the company cartridges.The root cause for the reported damage would be related to a failure to follow the ifu.A non-qualified cartridge and viscoelastic were indicated.The ifu instructs company foldable iols are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The lens carton label and lens case label are designated with smallest qualified cartridge information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21662531
Report Number9681121-2025-00030
Device Sequence Number15688522
Product Code HQL
UDI-Device Identifier00380652552448
UDI-Public(01)00380652552448(17)290422(11)240424(10)31572893
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.160
Device Lot Number31572893
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/29/2025
Date Device Manufactured04/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II IOL , CARTRIDGE B; MONARCH III IOL , CARTRIDGE C.; VISCO ¿ METHYLCELLULOSE 2 PERCENT.
Patient Age61 YR
Patient SexFemale